Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups


Author: Henning Haahr Andersen
Journal: Proc. Amer. Math. Soc. 96 (1986), 537-544
MSC: Primary 20G10; Secondary 14L30, 14M17
MathSciNet review: 826477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the torsion submodules of the cohomology modules for line bundles on $ G/B$ where $ G$ is a Chevalley group over $ {\mathbf{Z}}$ and $ B$ a Borel subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G10, 14L30, 14M17

Retrieve articles in all journals with MSC: 20G10, 14L30, 14M17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826477-8
PII: S 0002-9939(1986)0826477-8
Article copyright: © Copyright 1986 American Mathematical Society